Muscle Relaxer Cause GERD?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pinch weasel
Regular Member


Date Joined Sep 2010
Total Posts : 33
   Posted 1/19/2011 8:04 PM (GMT -6)   
I took a muscle relaxer called cyclobenzaprine (generic Flexeril) for a while to help me sleep at night since I get bad migraines from tense neck and back muscles from a car accident yrs ago. While I was on it I got gastitis, esophagitis, hiatal hernia, and told I had a weak lower Esophageal sphincter. I don't know if the muscle relaxer caused all of this. All of my doctors said it didn't. I was going through tremendous stress at the time as well though that could have led to my digestive issues. Has anyone heard of muscle relaxers causing these digestive problems? Could it weaken my lower esophageal sphinter? Gastritis is listed as a rare side effect?

Thanks

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 1/21/2011 4:57 PM (GMT -6)   
Anything's possible...
but it couldn't have caused the HH. You probably already had it, but it hadn't gotten bad until the muscle relaxant.
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 2:16 PM (GMT -6)
There are a total of 2,974,186 posts in 326,158 threads.
View Active Threads


Who's Online
This forum has 161234 registered members. Please welcome our newest member, hennaheather.
408 Guest(s), 18 Registered Member(s) are currently online.  Details
super20dan, hennaheather, mattamx, Katerina-b, LucyDog, opugirl, The Dude Abides, ntzguy, Pratoman, Bosco, UC_from_39, Pauly198, mtm1704, danikacs, U.C.Me?, elvin, Tall Allen, iPoop